# SDR 08FDEA04961

- Difficulty date: November 22, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 30,877 hours, 12,162 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R538D1042201
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT SEAT TRACK NR 2 RT, 12 IN AFT OF FR 43 HAS 2 DAMAGED SCALLOPS.  REMOVED DAMAGED SECTION OF SEAT TRACK NR 2 RT.  FABRICATED REPLACEMENT SECTION AND INSTALLED BETWEEN FR 40 AND FR 45 IAW A310 SRM 53-10-16 AND SRM 51-40-21.
